MAUDE Adverse Event Report: PORTEX; SUCTION CATHETER 72

PORTEX; SUCTION CATHETER 72
Model Number 14 FRENCH
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical suctionpro72 dl 14 20/ca suction|portex catheters suctionpro 72 report indicated water remained in the device and created alarm with the ventilator.The dripped droplet from the end of the ring connector, facilitated untimely disassembly of the coupling (the coupling is no longer connected at one of its ends) : the ventilation circuit was open.Concern for decannulation of ventilator and contamination of droplets.Reported no patient injury occurred.

Brand Name
PORTEX
Common Device Name
SUCTION CATHETER 72
MDR Report Key11974527
Report Number3012307300-2021-05831
Device Sequence Number3965383
Product Code BSY
UDI-Device Identifier15019315046902
UDI-Public15019315046902
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K923559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number14 FRENCH
Device Catalogue NumberZ210-14
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date06/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1